Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ C\sp{\ast} $-algebras of multivariable Wiener-Hopf operators

Authors: Paul S. Muhly and Jean N. Renault
Journal: Trans. Amer. Math. Soc. 274 (1982), 1-44
MSC: Primary 46L05; Secondary 45E10, 47B35
MathSciNet review: 670916
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ {C^ \ast }$-algebra $ \mathfrak{W}$ generated by the Wiener-Hopf operators defined over a subsemigroup of a locally compact group is shown to be the image of a groupoid $ {C^ \ast }$-algebra under a suitable representation. When the subsemigroup is either a polyhedral cone or a homogeneous, self-dual cone in an Euclidean space, this representation may be used to show that $ \mathfrak{W}$ is postliminal and to find a composition series with very explicit subquotients. This yields a concrete parameterization of the spectrum of $ \mathfrak{W}$ and exhibits the topology on it.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05, 45E10, 47B35

Retrieve articles in all journals with MSC: 46L05, 45E10, 47B35

Additional Information

PII: S 0002-9947(1982)0670916-3
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia